Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Braided injections and double loop spaces


Authors: Christian Schlichtkrull and Mirjam Solberg
Journal: Trans. Amer. Math. Soc. 368 (2016), 7305-7338
MSC (2010): Primary 18D10, 18D50, 55P48; Secondary 55P43
Published electronically: November 16, 2015
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a framework for representing double loop spaces (and more generally $ E_2$ spaces) as commutative monoids. There are analogous commutative rectifications of braided monoidal structures and we use this framework to define iterated double deloopings. We also consider commutative rectifications of $ E_{\infty }$ spaces and symmetric monoidal categories and we relate this to the category of symmetric spectra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 18D10, 18D50, 55P48, 55P43

Retrieve articles in all journals with MSC (2010): 18D10, 18D50, 55P48, 55P43


Additional Information

Christian Schlichtkrull
Affiliation: Department of Mathematics, University of Bergen, P.O. Box 7800, N-5020 Bergen, Norway
Email: christian.schlichtkrull@math.uib.no

Mirjam Solberg
Affiliation: Department of Mathematics, University of Bergen, P.O. Box 7800, N-5020 Bergen, Norway
Email: mirjam.solberg@math.uib.no

DOI: https://doi.org/10.1090/tran/6614
Keywords: Braided monoidal categories, double loop spaces, diagram spaces
Received by editor(s): March 5, 2014
Received by editor(s) in revised form: September 29, 2014
Published electronically: November 16, 2015
Article copyright: © Copyright 2015 American Mathematical Society